Selšuk Journal of Applied Mathematics

www.selcuk.edu.tr




 Selšuk Journal of
  Applied Mathematics

  Winter-Spring, 2001
  Volume  2
  Number 1

 
Research Center of 
  Applied Mathematics


 SJAM Winter-Spring 2001, Volume 2 - Number 1

Solvability conditions of the Cauchy problem for the system of internal waves

Inessa Matveeva*

Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia;
email: matveeva@math.nsc.ru

Received: 15.02. 2000
 

Summary
The author studies the Cauchy problem for a system of integrodifferential equations describing internal waves for the Boussinesq approximation. The necessary and sufficient conditions of solvability in weighted Sobolev spaces are established.
 

Key words
integrodifferential equations, Cauchy problem, conditions of solvability, weighted Sobolev spaces
 

Mathematics Subject Classification (1991): 35M05, 35Q35

*  The research was financially supported by the Russian Foundation for Basic Research (No. 99-01-00533) and by the Ministry of general and professional education of the Russian Federation.
 

 Article in PS format (138 kb)  Article in ZIP format (52 kb)

The article is
available to read in 
Ghostview format


[Home] [contact]